Follow
Ian Wanless
Ian Wanless
Verified email at monash.edu - Homepage
Title
Cited by
Cited by
Year
On the number of Latin squares
BD McKay, IM Wanless
Annals of combinatorics 9 (3), 335-344, 2005
2272005
Transversals in Latin squares: A survey
IM Wanless
Surveys in combinatorics 392, 403-437, 2011
982011
The number of transversals in a Latin square
BD McKay, JC McLeod, IM Wanless
Designs, Codes and Cryptography 40 (3), 269-284, 2006
862006
A census of small Latin hypercubes
BD McKay, IM Wanless
SIAM Journal on Discrete Mathematics 22 (2), 719-736, 2008
792008
The existence of Latin squares without orthogonal mates
IM Wanless, BS Webb
Designs, Codes and Cryptography 40, 131-135, 2006
632006
Enumeration of MOLS of small order
J Egan, IM Wanless
Mathematics of Computation 85 (298), 799-824, 2016
612016
A generalisation of transversals for Latin squares
IM Wanless
the electronic journal of combinatorics, R12-R12, 2002
602002
Diagonally cyclic Latin squares
IM Wanless
European Journal of Combinatorics 25 (3), 393-413, 2004
572004
Covering radius for sets of permutations
PJ Cameron, IM Wanless
Discrete mathematics 293 (1-3), 91-109, 2005
542005
An update on Minc’s survey of open problems involving permanents
GS Cheon, IM Wanless
Linear algebra and its applications 403, 314-342, 2005
512005
Most Latin squares have many subsquares
BD McKay, IM Wanless
Journal of Combinatorial Theory, Series A 86 (2), 323-347, 1999
501999
Transversals in Latin squares
I Wanless
Quasigroups and related systems 15 (1), 169-190, 2007
482007
Perfect factorisations of bipartite graphs and Latin squares without proper subrectangles
IM Wanless
the electronic journal of combinatorics, R9-R9, 1999
471999
Cycle structure of autotopisms of quasigroups and Latin squares
DS Stones, P Vojtěchovský, IM Wanless
Journal of Combinatorial Designs 20 (5), 227-263, 2012
462012
Cycle switches in Latin squares
IM Wanless
Graphs and Combinatorics 20 (4), 545-570, 2004
462004
Acyclic digraphs and eigenvalues of (0, 1)-matrices
BD McKay, FE Oggier, GF Royle, NJA Sloane, IM Wanless, HS Wilf
arXiv preprint math/0310423, 2003
462003
Latin squares
CJ Colbourn, JH Dinitz, IM Wanless
Handbook of combinatorial designs, 161-177, 2006
452006
Atomic Latin squares based on cyclotomic orthomorphisms
IM Wanless
the electronic journal of combinatorics, R22-R22, 2005
382005
On the number of transversals in Cayley tables of cyclic groups
NJ Cavenagh, IM Wanless
Discrete applied mathematics 158 (2), 136-146, 2010
352010
Symmetries that Latin squares inherit from 1‐factorizations
IM Wanless, EC Ihrig
Journal of Combinatorial Designs 13 (3), 157-172, 2005
352005
The system can't perform the operation now. Try again later.
Articles 1–20